Remarks on Clifford indices.
Journal für die reine und angewandte Mathematik, Tome 391 (1988), pp. 213-220
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1988__391_153076,
author = {H.M. Farkas},
title = {Remarks on {Clifford} indices.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {213--220},
year = {1988},
volume = {391},
zbl = {0651.14018},
url = {http://geodesic.mathdoc.fr/item/JRAM_1988__391_153076/}
}
H.M. Farkas. Remarks on Clifford indices.. Journal für die reine und angewandte Mathematik, Tome 391 (1988), pp. 213-220. http://geodesic.mathdoc.fr/item/JRAM_1988__391_153076/